Completely monotone families of solutions of n-th order linear differential equations and infinitely divisible distributions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 2, p. 267-287
@article{ASNSP_1976_4_3_2_267_0,
     author = {Hartman, Philip},
     title = {Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {2},
     year = {1976},
     pages = {267-287},
     zbl = {0386.34016},
     mrnumber = {404760},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_2_267_0}
}
Hartman, Philip. Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 2, pp. 267-287. http://www.numdam.org/item/ASNSP_1976_4_3_2_267_0/

[1] E.S. Či, A theorem on a differential inequality for multi-point boundary value problems, Izv. Vysš. Učebn. Zaved. Matematika, 2 (27) (1962), pp. 170-179 (Russian). | MR 143993

[2] W.A. Coppel, Disconjugacy, Lecture Notes in Mathematics, No. 220, Springer, 1971. | MR 460785 | Zbl 0224.34003

[3] J.L. Doob, Stochastic Processes, Wiley, New York, 1953. | MR 58896 | Zbl 0053.26802

[4] A. ERDELYI (editor), Higher Transcendental Functions, vol. 1, McGraw-Hill, New York, 1953. | Zbl 0051.30303

[5] P. Hartman, Ordinary Differential Equations, Baltimore, 1973. | MR 344555 | Zbl 0281.34001

[6] P. Hartman, Unrestricted n-parameter families, Rend. Circ. Mat. Palermo (2), 7 (1958), pp. 123-142. | MR 105470 | Zbl 0085.04505

[7] P. Hartman, Principal solutions of disconjugate n-th order linear differential equations, Amer. J. Math., 91 (1969), pp. 306-362; 93 (1971), pp. 439-451. | MR 247181 | Zbl 0184.11603

[8] P. Hartman, On N-parameter families and interpolation problems for nonlinear ordinary differential equations, Trans. Amer. Math. Soc., 154 (1971), pp. 201-226. | MR 301277 | Zbl 0222.34017

[9] P. Hartman - G.S. Watson, « Normal » distribution functions on spheres and the modified Bessel functions, Ann. Prob., 2 (1974), pp. 593-607. | MR 370687 | Zbl 0305.60033

[10] A. Yu. Levin, Some problems bearing on the oscillation of solutions of linear differential equations, Dokl. Akad. Nauk SSSR, 148 (1963), pp. 512-515; Soviet Math. Dokl., 4 (1963), pp. 121-124. | MR 146450 | Zbl 0125.32306

[11] A. Yu. Levin, Nonoscillation of solutions of the equation x(n) +p1(t)x(n-1)+...= 0, Uspechi Mat. Nauk, 24 (1969), No. 2 (1946), pp. 43-96; Russian Math. Surveys, 24 (1969), pp. 43-99. | MR 254328 | Zbl 0195.37501

[12] H P. Mckean Jr., Elementary solutions for certain parabolic partial differential equations, Trans. Amer. Math. Soc., 82 (1950), pp. 519-548. | MR 87012 | Zbl 0070.32003

[13] Z. Opial, On a theorem of O. Arama, J. Differential Equations, 3 (1967), pp. 88-91. | MR 206375 | Zbl 0152.28103

[14] Ju V. Pokorny Some estimates of the Green's functions o f a multipoint boundary value problem, Mat. Zametki, 4 (1968), pp. 533-540 (Russian). | MR 236453

[15] G.N. Watson, A Treatise on the Theory of Bessel Functions, 2nd ed., Cambridge, 1958. | Zbl 0174.36202

[16] D. Widder, The Laplace Transform, Princeton, 1941. | MR 5923 | Zbl 0063.08245